# SDR EVCA2019070800002

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N53AE
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Aircraft time: 33,108 hours, 75,556 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Blower Motor
- Part number: ES6106410
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FRONT AC VENTS. THE PROBLEM WAS FOUND TO BE THE FORWARD BLOWER EVAPORATOR MOTOR, REMOVED AND REPLACED WITH SERVICEABLE.
